RUS  ENG
Full version
JOURNALS // Diskretnaya Matematika // Archive

Diskr. Mat., 2019 Volume 31, Issue 4, Pages 3–19 (Mi dm1555)

This article is cited in 4 papers

Subgroups of direct products of groups invariant under the action of permutationson factors

D. A. Burov

TVP Laboratories

Abstract: We study subgroups of the direct product of two groups invariant under the action of permutations on factors. An invariance criterion for the subdirect product of two groups under the action of permutations on factors is put forward. Under certain additional constraints on permutations, we describe the subgroups of the direct product of a finite number of groups that are invariant under the action of permutations on factors. We describe the subgroups of the additive group of vector space over a finite field of characteristic 2 which are invariant under the coordinatewise action of inversion permutation of nonzero elements of the field.

Keywords: direct product of groups, invariant cosets, XSL-algorithms, s-boxes layer.

UDC: 512.544.2

Received: 19.12.2018
Revised: 29.10.2019

DOI: 10.4213/dm1555


 English version:
Discrete Mathematics and Applications, 2020, 30:4, 243–255

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025